# SDR DALA2016102607699

- Difficulty date: January 3, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 50,377 hours, 18,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT WET AREA, STATION 986.5, LBL 19 - LBL 44, FLOORBEAM HAS CORROSION AROUND NUTPLATE HOLES.  MAINTENANCE REPAIRED PER ERA 464736-14.
